# SDR AALA20101215TUL09

- Difficulty date: December 15, 2010
- Submitted: December 16, 2010
- Operation: Air carrier
- Aircraft: N978TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53628
- Aircraft time: 32,602 hours, 15,586 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION OUT OF LIMITS LEFT CUSP STATION 681 PER SRM 51-10-03.  INSTALLED REPAIR DOUBLER LEFT CUSP STATION 681 AS PER AARD 53-20-00-16.
